# SDR AU980287

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 47644232101
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR DRIVE SHAFT COUPLING SPLINES WORN 0.3556MM (0.014 INCH) BELOW MINIMUM DIMENSIONS.
